DOI 10.1016/j.rmcr.2025.102304
Massive immune-related myositis and cytokine release syndrome during dual immunotherapy plus chemotherapy for recurrent lung adenocarcinoma: case report.
Аннотация
Immune-related myositis (irMyositis) is a rare but potentially life-threatening immune-related adverse event (irAE) associated with immune checkpoint inhibitors (ICIs). We report a case of irMyositis presenting with massive unilateral enlargement of the periarticular hip muscles in a patient with recurrent lung adenocarcinoma after two courses of combination therapy with tremelimumab, durvalumab, and chemotherapy. Computed tomography scans revealed marked unilateral swelling of the gluteal and thigh muscles without evidence of contrast enhancement. Laboratory tests revealed elevated creatine kinase and inflammatory marker levels, and magnetic resonance imaging confirmed muscle inflammation. The patient was diagnosed with irMyositis accompanied by cytokine release syndrome and immune-related pneumonitis. Prompt initiation of high-dose corticosteroids, followed by tocilizumab therapy, has resulted in rapid clinical and radiographic improvements. This case illustrated an uncommon radiological manifestation of irMyositis. It underscores the importance of early recognition and timely immunosuppressive therapy for managing life-threatening irAEs.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.